# SDR AU971359

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737476
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 1317143
- Condition: Separated
- Location: Floor Track
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT ROW 21 A,B,C HAD OUTBOARD FORWARD SEAT ATTACHMENT FITTING SEPARATED FROM THE FLOOR TRACK.
